# SDR FDEA202509151705

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 46,996 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534611
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER FLOOR LBL 10.45 BETWEEN BS 680 AND BS 700 HAS   DENT.  REMOVED FLOOR STRINGER SECTION OUT OF LIMITS AT FWD CARGO COMPARTMENT STA 630 TO   700 LBL 10.45 IAW B-757 SRM 51-40-02-0G; LOCATED, DRILLED AND INSTALLED NEW FLOOR   STRINGER SECTION IAW B-757 SRM 51-40-05-0G, SRM 51-40-02-0G AND B-DWG # 143N5346 REV.C
